# SDR 9JLA2021111630852

- Difficulty date: November 8, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N10HC
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501080
- Aircraft time: 4,730 hours, 3,080 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 23083988
- Part serial: SCP08083
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE BASE MAINTENANCE TEAM DISCOVERED UPON POST FLIGHT INSPECTION, THE NO1 ENGINE HAD A STEADY FUEL DRIP FROM THE BOTTOM OF THE ENGINE NACELLE DRAIN TUBE. DRIP WAS REPORTED A STEADY 3-5 DROPS PER SECOND. THE MAINTENANCE VENDOR DETERMINED THAT THE NO1 ENGINE METERING UNIT AND FUEL PUMP (FPMU) WAS LEAKING THUS CAUSING IT TO BE REPLACED WITH A NEW FPMU UNIT. RUNUP OPS LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
